zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
On the approximate controllability of semilinear fractional differential systems. (English) Zbl 1228.34093
Summary: Fractional differential equations have wide applications in science and engineering. We consider a class of control systems governed by the semilinear fractional differential equations in Hilbert spaces. By using the semigroup theory, the fractional power theory and fixed point strategy, a new set of sufficient conditions are formulated which guarantees the approximate controllability of semilinear fractional differential systems. The results are established under the assumption that the associated linear system is approximately controllable. Further, we extend the result to study the approximate controllability of fractional systems with nonlocal conditions. An example is provided to illustrate the application of the obtained theory.
MSC:
34H05ODE in connection with control problems
34A08Fractional differential equations
47H10Fixed point theorems for nonlinear operators on topological linear spaces
References:
[1]Abada, N.; Benchohra, M.; Hammouche, H.: Existence and controllability results for nondensely defined impulsive semilinear functional differential inclusions, J. differential equations 246, 3834-3863 (2009) · Zbl 1171.34052 · doi:10.1016/j.jde.2009.03.004
[2]Bashirov, A. E.; Mahmudov, N. I.: On concepts of controllability for deterministic and stochastic systems, SIAM J. Control optim. 37, 1808-1821 (1999) · Zbl 0940.93013 · doi:10.1137/S036301299732184X
[3]Mahmudov, N. I.; Denker, A.: On controllability of linear stochastic systems, Internat. J. Control 73, 144-151 (2000) · Zbl 1031.93033 · doi:10.1080/002071700219849
[4]Fu, X.: Controllability of non-densely defined functional differential systems in abstract space, Appl. math. Lett. 19, 369-377 (2006) · Zbl 1139.93305 · doi:10.1016/j.aml.2005.04.016
[5]Klamka, J.: Constrained controllability of semilinear systems with delays, Nonlinear dynam. 56, 169-177 (2009) · Zbl 1170.93009 · doi:10.1007/s11071-008-9389-4
[6]Benchohra, M.; Ouahab, A.: Controllability results for functional semilinear differential inclusions in Fréchet spaces, Nonlinear anal.: TMA 61, 405-423 (2005) · Zbl 1086.34062 · doi:10.1016/j.na.2004.12.002
[7]Chang, Y. -K.; Chalishajar, D. N.: Controllability of mixed Volterra–Fredholm-type integro-differential inclusions in Banach spaces, J. franklin inst. 345, 499-507 (2008) · Zbl 1167.93007 · doi:10.1016/j.jfranklin.2008.02.002
[8]Górniewicz, L.; Ntouyas, S. K.; O’regan, D.: Controllability of semilinear differential equations and inclusions via semigroup theory in Banach spaces, Rep. math. Phys. 56, 437-470 (2005) · Zbl 1185.93016 · doi:10.1016/S0034-4877(05)80096-5
[9]Mahmudov, N. I.: Approximate controllability of semilinear deterministic and stochastic evolution equations in abstract spaces, SIAM J. Control optim. 42, 1604-1622 (2003) · Zbl 1084.93006 · doi:10.1137/S0363012901391688
[10]Mahmudov, N. I.: Controllability of linear stochastic systems in Hilbert spaces, J. math. Anal. appl. 259, 64-82 (2001) · Zbl 1031.93032 · doi:10.1006/jmaa.2000.7386
[11]Klamka, J.: Constrained approximate controllability, IEEE trans. Autom. control 45, 1745-1749 (2000) · Zbl 0991.93013 · doi:10.1109/9.880640
[12]Sakthivel, R.; Ren, Y.; Mahmudov, N. I.: Approximate controllability of second-order stochastic differential equations with impulsive effects, Modern phys. Lett. B 24, 1559-1572 (2010) · Zbl 1211.93026 · doi:10.1142/S0217984910023359
[13]Sakthivel, R.; Anandhi, E. R.: Approximate controllability of impulsive differential equations with state-dependent delay, Internat. J. Control 83, 387-393 (2010) · Zbl 1184.93021 · doi:10.1080/00207170903171348
[14]Sakthivel, R.; Nieto, Juan J.; Mahmudov, N. I.: Approximate controllability of nonlinear deterministic and stochastic systems with unbounded delay, Taiwanese J. Math. 14, 1777-1797 (2010) · Zbl 1220.93011
[15]Sakthivel, R.: Approximate controllability of impulsive stochastic evolution equations, Funkcial. ekvac. 52, 381-393 (2009) · Zbl 1189.93024 · doi:10.1619/fesi.52.381
[16]Fu, X.; Mei, K.: Approximate controllability of semilinear partial functional differential systems, J. dyn. Control syst. 15, 425-443 (2009) · Zbl 1203.93022 · doi:10.1007/s10883-009-9068-x
[17]Agarwal, R. P.; Benchohra, M.; Slimani, B. A.: Existence results for differential equations with fractional order and impulses, Mem. differential equations math. Phys. 44, 1-21 (2008) · Zbl 1178.26006
[18]Ahmad, B.; Nieto, J. J.: Existence results for a coupled system of nonlinear fractional differential equations with three-point boundary conditions, Comput. math. Appl. 58, 1838-1843 (2009) · Zbl 1205.34003 · doi:10.1016/j.camwa.2009.07.091
[19]Mophou, G. M.; N’guérékata, G. M.: Existence of mild solution for some fractional differential equations with nonlocal conditions, Semigroup forum 79, No. 2, 322-335 (2009) · Zbl 1180.34006 · doi:10.1007/s00233-008-9117-x
[20]N’guérékata, G. M.: A Cauchy problem for some fractional abstract differential equation with nonlocal conditions, Nonlinear anal.: TMA 70, No. 5, 1873-1876 (2009) · Zbl 1166.34320 · doi:10.1016/j.na.2008.02.087
[21]Zhou, Y.; Jiao, F.; Li, J.: Existence and uniqueness for p-type fractional neutral differential equations, Nonlinear anal. 71, 2724-2733 (2009) · Zbl 1175.34082 · doi:10.1016/j.na.2009.01.105
[22]Lakshmikantham, V.: Theory of fractional differential equations, Nonlinear anal.: TMA 60, No. 10, 3337-3343 (2008) · Zbl 1162.34344 · doi:10.1016/j.na.2007.09.025
[23]Podlubny, I.: Fractional differential equations, (1999)
[24]Zhou, Y.; Jiao, F.: Existence of mild solutions for fractional neutral evolution equations, Comput. math. Appl. 59, 1063-1077 (2010) · Zbl 1189.34154 · doi:10.1016/j.camwa.2009.06.026
[25]Zhou, Y.; Jiao, F.: Nonlocal Cauchy problem for fractional evolution equations, Nonlinear anal.: RWA 11, 4465-4475 (2010)
[26]Wang, J.; Zhou, Y.: A class of fractional evolution equations and optimal controls, Nonlinear anal.: RWA 12, 262-272 (2011) · Zbl 1214.34010 · doi:10.1016/j.nonrwa.2010.06.013
[27]Tai, Z.; Wang, X.: Controllability of fractional-order impulsive neutral functional infinite delay integrodifferential systems in Banach spaces, Appl. math. Lett. 22, 1760-1765 (2009) · Zbl 1181.34078 · doi:10.1016/j.aml.2009.06.017
[28]Dauer, J. P.; Mahmudov, N. I.: Approximate controllability of semilinear functional equations in Hilbert spaces, J. math. Anal. appl. 273, 310-327 (2002) · Zbl 1017.93019 · doi:10.1016/S0022-247X(02)00225-1
[29]Cannon, J.: The one-dimensional heat equation, Encyclopedia of mathematics and its applications 23 (1984) · Zbl 0567.35001
[30]Byszewski, L.: Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J. math. Anal. appl. 162, 494-505 (1991) · Zbl 0748.34040 · doi:10.1016/0022-247X(91)90164-U
[31]Chang, Y. -K.; Nieto, J. J.; Li, W. S.: Controllability of semilinear differential systems with nonlocal initial conditions in Banach spaces, J. optim. Theory appl. 142, 267-273 (2009) · Zbl 1178.93029 · doi:10.1007/s10957-009-9535-2
[32]Mahmudov, N. I.: Approximate controllability of evolution systems with nonlocal conditions, Nonlinear anal. 68, 536-546 (2008) · Zbl 1129.93004 · doi:10.1016/j.na.2006.11.018
[33]Hino, Y.; Murakami, S.; Naito, T.: Functional differential equations with infinite delay, Lecture notes in mathematics 1473 (1991) · Zbl 0732.34051
[34]Mahmudov, N. I.: Controllability of semilinear stochastic systems in Hilbert spaces, J. math. Anal. appl. 288, 197-211 (2001) · Zbl 1109.93305 · doi:10.1016/S0022-247X(03)00592-4
[35]Nieto, J. J.: Basic theory for nonresonance impulsive periodic problems of first order, J. math. Anal. appl. 205, 423-433 (1997) · Zbl 0870.34009 · doi:10.1006/jmaa.1997.5207
[36]Samoilenko, A. M.; Perestyuk, N. A.: Impulsive differential equations, (1995) · Zbl 0837.34003
[37]Mophou, G. M.: Existence and uniqueness of mild solutions to impulsive fractional differential equations, Nonlinear anal. 72, 1604-1615 (2010) · Zbl 1187.34108 · doi:10.1016/j.na.2009.08.046